# SDR BAQA092801

- Difficulty date: January 12, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,681 hours
- Engine: Lyc LTS101*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 11724276101
- Condition: Worn
- Location: Crew Door
- Part time: 1,383 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR GUIDE WORN BEYOND LIMITS. REPLACED WITH SERVICABLE ASSET UNIT.  02/20/2004
